Publication
Title
An asymptotics of the Pauli problem in thermodynamics
Author
Abstract
A generalization of the quasithermodynamic theory of fluctuations is suggested. Motivated by an analogy with quantum mechanics, we state a Pauli problem concerning a reconstruction of a "wavefunction" based on the probability densities of the fluctuations of intensive and extensive thermodynamic quantities. The paper contains a theorem about the existence of approximate solutions of the problem mentioned in the co-called "subtropical" case.
Language
English
Source (journal)
Russian Academy of Sciences doklady: mathematics. - Providence, R.I.
Publication
Providence, R.I. : 2013
ISSN
1064-5624
Volume/pages
87:3(2013), p. 360-363
ISI
000323659400028
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 19.06.2017
To cite this reference